# SDR MASA200600311

- Difficulty date: February 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,730 hours, 4,210 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Activated
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7181 PHL - SLATS FAULT STATUS MESSAGE.  MAINTENANCE RESET SLAT SYSTEM.  OPS CHECK GOOD.
